# SDR MWEA00328

- Difficulty date: April 12, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 60,253 hours, 35,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9910078873
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SMALL CRACKS IN SUBFLOOR OUTBOARD OF NR 4 SEAT TRACK AT STATION 218.  FABRICATED AND INSTALLED DOUBLER.
